# SDR SWIA201946667

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB GOUGED W.L. 108, RBL 18.00.  (C-CHECK) RO: 11/04/2019  ACCOMPLISHED BY VENDOR AVMAX
